# SDR MASA200700314

- Difficulty date: June 9, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 24,073 hours, 18,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2764 PHX - FA EMERGENCY LIGHT SWITCH GUARD WAS BROKEN.  MX REPLACED THE GUARD.
